MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDRL1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Chest Pain (1776); Dyspnea (1816); Vomiting (2144)
Date of Event 11/24/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced shortness and breath and passed away.The implantable pulse generator (ipg) system was removed.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported by the patient representative that the patient had open heart surgery approximately one week prior to death.The patient was vomiting and felt weird.The patient went to the emergency room.The patient was intubated and cardiopulmonary resuscitation (cpr) was performed.The patient representative reported that the patient went into cardiac arrest and had no heart beat.Cause of death was not provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that by the patients parent that the patients setting were changed on the day of death.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23875330
Report Number3004209178-2025-21608
Device Sequence Number13375289
Product Code NVZ
UDI-Device Identifier00643169474178
UDI-Public(01)00643169474178(17)200814
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/14/2020
Device Model NumberADDRL1
Device Catalogue NumberADDRL1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/15/2026
03/03/2026
06/10/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/05/2026
03/30/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-35 LEAD, 4968-35 LEAD
Outcome Attributed to Adverse Event Death;
Patient Age12 YR
Patient SexMale